Advertisement

Annali di Matematica Pura ed Applicata

, Volume 142, Issue 1, pp 145–169 | Cite as

An inverse problem for a quasilinear parabolic equation

  • A. Lorenzi
Article

Keywords

Inverse Problem Parabolic Equation Quasilinear Parabolic Equation Tale Operatore 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto

Si considera un problema parabolico sovraderminato in una sola variabile spaziale per l'operatore quasilineare
definito da
· a3 o u. Tale operatore contiene un termine incognito a(k ∈ {0, 1, 2, 3})del quale si studia la dipendenza dalle condizioni iniziali e alla frontiera. Si determinano due classi, rispettivamente di dati e di soluzioni ammissibili, ed una coppia di metriche rispetto alle quali l'applicazione dati→(u, ak)è lipschitziana. Si mostra infine che tale applicazione si mantiene hölderiana quando le metriche ammesse per i dati sono soltanto del tipo L.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. R. Cannon P. Duchateau,An inverse problem for a nonlinear diffusion equation, Siam J. Appl. Math.,39 (1980), pp. 272–289.Google Scholar
  2. [2]
    A.Friedman,Partial differential equations of parabolic type, Prentice-Hall, 1964.Google Scholar
  3. [3]
    L. Hörmander,The boundary problems of physical geodesy, Arch. Rational Mech. Anal.,62 (1976), pp. 1–52.Google Scholar
  4. [4]
    A. D. Iskenderov,Multidimensional inverse problems for linear and quasilinear parabolic equations, Dokl. Akad. Nauk. S.S.S.R.,225 (1975), 1005–1008; English translation; Soviet Math. Dokl.,16 (1975), pp. 1564–1568.Google Scholar
  5. [5]
    O. A. Ladyženskaja -V. A. Solonnikov -N. N. Ural'ceva,Linear and quasilinear equations of parabolic type, Nauka, Moscow, 1967; English translation: Transl. Math. Monographs, vol. 23, Amer. Math. Soc., 1968.Google Scholar
  6. [6]
    A. Lorenzi,An inverse problem for a semilinear parabolic equation, Ann. Mat. Pura Appl.,131 (1982), pp. 145–166.Google Scholar
  7. [7]
    A. Lorenzi,Determination of a time-dependent coefficient in a quasilinear parabolic equation, Ricerche Mat. Napoli,32 (1983), pp. 263–284.Google Scholar
  8. [8]
    W. Pogorzelski,Etude d'une function de Green et du problème aux limites pour l'equation parabolique normale, Ann. Pol. Math.,4 (1957–1958). pp. 288–307.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1985

Authors and Affiliations

  • A. Lorenzi
    • 1
  1. 1.Dipartimento di Matematica «F. Enriques»MilanoItalia

Personalised recommendations